# SDR QXEA200700644

- Difficulty date: April 17, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 13,320 hours, 9,447 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811813
- Part serial: 0159
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 12,487 hours, 8,944 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LIT - FLIGHT 4328 (LIT-DEN).  RETURNED TO THE FIELD FOR FUEL CHANNEL 1/2 AND CROSS FLOW PUMP MESSAGES.  FUEL QUANTITY SHOWING DASHES.  UNEVENTFUL LANDING, MAINTENANCE REPLACED THE FUEL QUANTITY GAUGING COMPUTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
